وفر 28%

Panadol sinus for common cold and flu

180,00 EGP

  • Panadol sinus is a powerful sinus reliever.
  • Panadol sinus removes nasal congestion.
  • It relieves you of cold symptoms.
  • Imported product contains 24 coated tablets.
Buy using WhatsApp

Panadol Sinus is one of the most well known products recommended by doctors for common cold, to relieve pain, especially caused by congestion and sinusitis, and relieve symptoms caused by colds and the accompanying pain in the body.

Read on to learn more about Panadol sinus.

Panadol sinus uses

  • Sinus pain.
  • Nasal congestion.
  • Headache.

Panadol sinus benefits

  • Panadol sinus works as a pain reliever for sinus infections.
  • Removes congestion caused by the sinuses.
  • Effectively and quickly relieve nasal congestion.
  • Relieves headaches, migraines, and the pain associated with them.
  • Relieves the symptoms of fever associated with colds.
  • Treats common cold and flu.
  • Panadol helps to relieve joint pain.

Panadol sinus Ingredients

Each tablet of Panadol Sinus Tablet contains:

  • Paracetamol = 500 mg.
  • Pseudoephedrine hydrochloride = 30 mg.

Dosage

The recommended panadol sinus dosage is one to two tablets every 4-6 hours unless stated otherwise by your doctor.

Panadol sinus price

Available at Beauty Expert at a discounted price, 180 EGP per package.

You may also like:

Panadol sinus side effects

In some cases panadol can cause some unpleasant side effects if taken daily, some common side effects can be:

  • Vomiting.
  • Nervousness.
  • Dry mouth.
  • Rapid heart rate;
  • Hypertension.
  • Urinary retention.

Panadol sinus Contraindications

Panadol sinus is contraindicated in the following cases:

  • Children under 12 years old.
  • Heart and pressure patients.
  • People who are allergic to paracetamol or pseudoephedrine.
  • Liver and kidney patients.

Notes

  • Panadol sinus is taken from the age of 12 and up.
  • Do not take more than 8 tablets of Panadol Painkiller in 24 hours.
  • Keep Panadol sinus out of the reach of children.
  • The medicine should not be taken for more than 7 days without consulting a doctor.
  • Do not take it with other decongestants or medicines containing paracetamol at the same time.
  • If you have a medical condition or are taking medication, consult your doctor first before taking medication.

Ask for our offers about Panadol and common cold and flu products and get consulted by our experts for FREE

by calling the following numbers:

01007224868 || 01064496005

Reviews

There are no reviews yet.

Be the first to review “Panadol sinus for common cold and flu”

Your email address will not be published. Required fields are marked *

You may also like…

Shopping Cart
Call Now Button